Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffered a brain stroke, vomiting tendency. MRI shows acute cerebellar infarcts. How to cure nausea?

Hello Doctor My name is XXXXX and I am from XXXXXX. Last September my mother had a brain stroke which was acute cerebellar infarcts with old lacunes as stated. after this stroke she is facing a problem of vomiting tendency. She can t eat anything for this problem. So can you please suggest that how can I treat herself to stop this vomiting tendency in home.
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

For relief of vomiting, she can use medicine such as domperidone or ondansetron. If it is due to brain stroke, she would gradually recover.

Please also go through her medication list with her doctor, as some of the medications can cause nausea or vomiting as a side effect.

Also, you can give her small frequent feeds rather than giving large amounts of food at one time. This would ensure better appetite and digestion.

Hope it helps.

Wishing you good health,
Dr Sudhir Kumar Md DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Mon, 19 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor